# SDR IXXA20220125002

- Difficulty date: January 14, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tee Angle
- Part number: 313T2380
- Part serial: NSN
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE GOUGE ON AFT EDGE, INSIDE #1 PYLON BELOW DIAGONAL BRACE AT NACELLE STA 362...
